# SDR UALA2009011300150

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,942 hours, 11,263 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Part number: 300339001
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  DAMAGE TO BURST DISC CAUSING A SLOW LEAK.  R&R BURST DISC.
